Vol. 6, No. 8, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Strichartz estimates for Schrödinger equations with variable coefficients and unbounded potentials

Haruya Mizutani

Vol. 6 (2013), No. 8, 1857–1898
Abstract

This paper is concerned with Schrödinger equations with variable coefficients and unbounded electromagnetic potentials, where the kinetic energy part is a long-range perturbation of the flat Laplacian and the electric (respectively magnetic) potential can grow subquadratically (respectively sublinearly) at spatial infinity. We prove sharp (local-in-time) Strichartz estimates, outside a large compact ball centered at the origin, for any admissible pair including the endpoint. Under the nontrapping condition on the Hamilton flow generated by the kinetic energy, global-in-space estimates are also studied. Finally, under the nontrapping condition, we prove Strichartz estimates with an arbitrarily small derivative loss without asymptotic flatness on the coefficients.

Keywords
Schrödinger equation, Strichartz estimates, asymptotically flat metric, unbounded potential, unbounded electromagnetic potentials
Mathematical Subject Classification 2010
Primary: 35B45, 35Q41
Secondary: 35S30, 81Q20
Milestones
Received: 25 February 2012
Revised: 24 September 2012
Accepted: 19 January 2013
Published: 20 April 2014
Authors
Haruya Mizutani
Department of Mathematics, Graduate School of Science
Osaka University
Toyonaka 560-0043
Japan
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan